# SDR UIEA2018022800304

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,842 hours, 20,237 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483545
- Part serial: GKN081515
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 WINDOW LT SIDE HAS SIGNS OF MOISTURE ON BUS BAR. REMOVED AND REPLACED NR 2 WINDOW LT SIDE IAW AMM 56-11-02.
